# SDR CALA2017071002150

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 85,365 hours, 14,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1L EMER FLASHLIGHT NOT BLINKING. REPLACED FLASHLIGHT, OPS CHECK NORMAL
